MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN (TNIH); TROPONIN IMMUNOASSAY

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN (TNIH); TROPONIN IMMUNOASSAY
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A customer from outside the united states reported an elevated tnih result on the advia centaur xpt compared to an alternate method.It is unknown whether the alternate method measures troponin t or troponin i at this time.Siemens is investigating.Siemens has requested the sample for internal testing.The interpretation of results section of the instructions for use states: "results of this assay should always be interpreted in conjunction with patient's medical history, clinical presentation and other findings.".
 
Event or Problem Description
The customer observed elevated discordant patient results when using the advia centaur xpt high-sensitivity troponin i (tnih) assay when compared to an alternate method.The elevated results were reported to the physician and the results were not questioned.The patient was sent to the emergency department for additional testing.There are no known reports of patient intervention or adverse health consequences due to the elevated discordant results.
 
Additional Manufacturer Narrative
Mdr 1219913-2021-00462 was filed on (b)(6), 2021.Additional information - november 30, 2021.The united states customer observed a reproducible elevated advia centaur tnih result on a patient that was low/negative on an alternate troponin i method.Siemens reviewed the available information to determine probable cause and evaluate for potential product issue.The sample was also run on a tnt method and was also elevated above cutoff.The sample was returned to siemens for additional evaluation.The sample was run neat and reproduced the customer result of 5626 pg/ml.There was insufficient sample to treat with a heterophile binding tube.The sample was additionally run diluted (b)(4).The diluted result was (b)(4).Based on this siemens cannot rule out an interfering substance in the sample causing the elevation.No potential product issue observed.The customer is operational.In section h6, investigation findings, and investigation conclusion codes were updated based on the investigation results.

Brand Name
ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN (TNIH)
Common Device Name
TROPONIN IMMUNOASSAY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS, INC
333 coney street
east walpole MA 02032
Manufacturer Contact
louise mclaughlin
333 coney street
east walpole, MA 02032
7818564812
MDR Report Key12608323
Report Number1219913-2021-00462
Device Sequence Number19172724
Product Code MMI
UDI-Device Identifier00630414602912
UDI-Public00630414602912
Combination Product (Y/N)N
Initial Reporter CountryEN
PMA/510(K) Number
K171274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/14/2022
Device Model NumberN/A
Device Catalogue Number10994774
Device Lot Number055
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/23/2021
Supplement Date Received by Manufacturer11/30/2021
Initial Report FDA Received Date10/11/2021
Supplement Report FDA Received Date12/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/06/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexMale